# SDR CA040225011

- Difficulty date: February 24, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 337A
- Aircraft time: 4,761 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C59
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601008
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP CABLES REMOVED FOR INSPECTION DUE TO SERVICE DIFFICULTY ALERT AL-2003-05. LT AND RT OUTBOARD FLAP CABLES FOUND TO BE FREYED AT THE INBOARD BELLCRANK, APPROXIMATELY 1 INCH FROM THE SWAGGED TERMINAL. BOTH CABLES ARE ORIGINAL CESSNA FLAP CABLES AND WERE REPLACED WITH NEW CESSNA FLAP CABLES. ALSO, THE RT, INBOARD FLAP CABLE WAS FREYED AT THE INBOARD BELLCRANK, APPROXIMATELY 1 INCH FROM THE SWAGGED TERMINAL.
